Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2010, Article ID 673013, 16 pages
http://dx.doi.org/10.1155/2010/673013
Research Article

Optimal Control of Linear Impulsive Antiperiodic Boundary Value Problem on Infinite Dimensional Spaces

1College of Science, Guizhou University, Guiyang, Guizhou 550025, China
2College of Technology, Guizhou University, Guiyang, Guizhou 550004, China

Received 14 July 2009; Accepted 9 February 2010

Academic Editor: Binggen Zhang

Copyright © 2010 JinRong Wang and YanLong Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Okochi, “On the existence of anti-periodic solutions to nonlinear parabolic equations in noncylindrical domains,” Nonlinear Analysis: Theory, Methods & Applications, vol. 14, no. 9, pp. 771–783, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Aizicovici and N. H. Pavel, “Anti-periodic solutions to a class of nonlinear differential equations in Hilbert space,” Journal of Functional Analysis, vol. 99, no. 2, pp. 387–408, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y. Chen, X. Wang, and H. Xu, “Anti-periodic solutions for semilinear evolution equations,” Journal of Mathematical Analysis and Applications, vol. 273, no. 2, pp. 627–636, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. X. Xiang and N. U. Ahmed, “Existence of periodic solutions of semilinear evolution equations with time lags,” Nonlinear Analysis: Theory, Methods & Applications, vol. 18, no. 11, pp. 1063–1070, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. Sattayatham, S. Tangmanee, and W. Wei, “On periodic solutions of nonlinear evolution equations in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 276, no. 1, pp. 98–108, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W. Wei and X. Xiang, “Anti-periodic solutions for first and second order nonlinear evolution equations in Banach spaces,” Journal of Systems Science and Complexity, vol. 17, no. 1, pp. 96–108, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. V. Lakshmikantham, D. D. Baĭnov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific, Teaneck, NJ, USA, 1989. View at MathSciNet
  8. J. Wang, X. Xiang, and W. Wei, “Linear impulsive periodic system with time-varying generating operators on Banach space,” Advances in Difference Equations, vol. 2007, Article ID 26196, 16 pages, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. J. Wang, X. Xiang, and Q. Chen, “Existence and global asymptotical stability of periodic solution for the T-periodic logistic system with time-varying generating operators and T0-periodic impulsive perturbations on banach space,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 524945, 16 pages, 2008. View at Publisher · View at Google Scholar · View at Scopus
  10. J. Wang, X. Xiang, W. Wei, and Q. Chen, “Bounded and periodic solutions of semilinear impulsive periodic system on Banach spaces,” Fixed Point Theory and Applications, vol. 2008, Article ID 401947, 14 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at Scopus
  11. J. Wang, X. Xiang, and W. Wei, “Periodic solutions of a class of integrodifferential impulsive periodic systems with time-varying generating operators on Banach space,” Electronic Journal of Qualitative Theory of Differential Equations, no. 4, pp. 1–17, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. V. Barbu and N. H. Pavel, “Periodic optimal control in Hilbert space,” Applied Mathematics and Optimization, vol. 33, no. 2, pp. 169–188, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. N. U. Ahmed, Semigroup Theory with Applications to Systems and Control, vol. 246 of Pitman Research Notes in Mathematics Series, Longman Scientific & Technical, Harlow, UK, 1991. View at MathSciNet
  14. J. Wang, X. Xiang, and W. Wei, “Global behaviors and optimal harvesting of a class of impulsive periodic logistic single-species system with continuous periodic control strategy,” Boundary Value Problems, vol. 2008, Article ID 192353, 21 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. E. J. Balder, “Necessary and sufficient conditions for L1-strong-weak lower semicontinuity of integral functionals,” Nonlinear Analysis: Theory, Methods & Applications, vol. 11, no. 12, pp. 1399–1404, 1987. View at Publisher · View at Google Scholar · View at MathSciNet